MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404457
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) exhibited inflation issues when using the tenacio pump.The cylinders were unable to fully inflate and remained semi-flaccid.The patient also reported that the pump was difficult to operate, resulting in dissatisfaction.A surgical procedure was performed to replace the tenacio pump with an ms pump, which is easier for the patient to use.No patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Additional Manufacturer Narrative
Correction to field h7: if remedial act init, type.Correction to field h9: correction/removal reporting #.Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description

Brand Name
AMS 700 LGX? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23956052
Report Number2124215-2026-00217
Device Sequence Number17545536
Product Code JCW
UDI-Device Identifier00191506021474
UDI-Public(01)00191506021474(17)270130(10)1100667618
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404457
Device Catalogue Number72404457
Device Lot Number1100667618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/29/2026
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0144-2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 1100679442; RESERVOIR: UPN: 720185-01 / LOT: 1100679442
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale